# SDR R61A2024112300555

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 49,209 hours, 30,413 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 59128437
- Part serial: 9495
- Condition: Failed
- Location: Zone 600 Flaps
- Part time: 375 hours, 339 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL IN CRUISE AT TOP OF DESCENT, CLEAN CONFIG WHEN SPEED BRAKES WERE EXTENDED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R RH FLAP SKEW SENSOR #4.
